Alert archive / Missouri / Frost Advisories in 2007
Frost Advisory 5, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Nov 5, 2007, 3:21 PM CST for 13 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Nov 6, 2007, 2:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2007, 3:21 PM CST (21:21 UTC)
- In effect from
- Nov 6, 2007, 2:00 AM CST
- Expired
- Nov 6, 2007, 8:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Christian County, MO, Douglas County, MO, Howell County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 31 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 345 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 052121 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 321 PM CST MON NOV 5 2007 MOZ055>058-066>071-078>083-089>092-098-060930- /O.UPG.KSGF.FZ.A.0007.071106T0800Z-071106T1500Z/ /O.NEW.KSGF.FZ.W.0007.071106T0800Z-071106T1400Z/ /O.UPG.KSGF.FZ.A.0008.071107T0600Z-071107T1500Z/ /O.NEW.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/ BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN- PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE- WEBSTER-WRIGHT-SHANNON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...WINONA...EMINENCE 321 PM CST MON NOV 5 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY... ...FREEZE WARNING IN EFFECT FROM 10 PM TUESDAY TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN EFFECT FROM 10 PM TUESDAY TO 9 AM CST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. THE FREEZE WATCH IS NO LONGER IN EFFECT. BELOW FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT AS A STRONG COLD FRONT WILL USHER IN A MUCH COLDER AIR MASS INTO THE AREA. LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S TO LOWER 30S ACROSS THE REGION. FREEZING TEMPERATURES ARE LIKELY WEDNESDAY MORNING AS HIGH PRESSURE BECOMES CENTERED OVER THE AREA WITH CLEAR SKIES AND LIGHT WINDS PREVAILING. TEMPERATURES WILL LIKELY DROP INTO THE LOW TO MID 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ077-088-093>097-101>106-060930- /O.UPG.KSGF.FZ.A.0007.071106T0800Z-071106T1500Z/ /O.NEW.KSGF.FR.Y.0005.071106T0800Z-071106T1400Z/ /O.UPG.KSGF.FZ.A.0008.071107T0600Z-071107T1500Z/ /O.NEW.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/ BOURBON-CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-CHRISTIAN- DOUGLAS-HOWELL-MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...LAMAR...JOPLIN...CARTHAGE...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WEST PLAINS... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 321 PM CST MON NOV 5 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY... ...FREEZE WARNING IN EFFECT FROM 10 PM TUESDAY TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 9 AM CST WEDNESDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. NEAR FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT AS A STRONG COLD FRONT WILL USHER IN A MUCH COLDER AIR MASS INTO THE AREA. LOW TEMPERATURES WILL RANGE FROM 31 TO 34 DEGREES ACROSS THE REGION. FREEZING TEMPERATURES ARE LIKELY WEDNESDAY MORNING AS HIGH PRESSURE BECOMES CENTERED OVER THE AREA WITH CLEAR SKIES AND LIGHT WINDS PREVAILING. TEMPERATURES WILL LIKELY DROP INTO THE LOW TO MID 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CRAMER
3 follow-up statements
000 WWUS73 KSGF 060249 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 849 PM CST MON NOV 5 2007 MOZ055>058-066>071-078>083-089>092-098-061500- /O.CON.KSGF.FZ.W.0007.071106T0800Z-071106T1400Z/ /O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/ BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN- PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE- WEBSTER-WRIGHT-SHANNON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...WINONA...EMINENCE 849 PM CST MON NOV 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM TUESDAY TO 9 AM CST WEDNESDAY... TEMPERATURES WILL FALL TO NEAR FREEZING TONIGHT AS A MUCH COLDER AIRMASS SETTLES INTO THE AREA. LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S TO LOWER 30S ACROSS THE REGION. A HARD FREEZE IS LIKELY WEDNESDAY MORNING AS HIGH PRESSURE BECOMES CENTERED OVER THE AREA. TEMPERATURES WILL LIKELY DROP INTO THE LOWER TO MIDDLE 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ077-088-093>097-101>106-061500- /O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/ /O.CON.KSGF.FR.Y.0005.071106T0800Z-071106T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-CHRISTIAN- DOUGLAS-HOWELL-MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...LAMAR...JOPLIN...CARTHAGE...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WEST PLAINS... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 849 PM CST MON NOV 5 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM TUESDAY TO 9 AM CST WEDNESDAY... TEMPERATURES WILL FALL TO NEAR FREEZING TONIGHT AS A MUCH COLDER AIRMASS SETTLES INTO THE AREA. LOW TEMPERATURES WILL RANGE FROM FROM 31 TO 34 DEGREES ACROSS THE REGION. FROST WILL BE POSSIBLE IN WIND PROTECTED AREAS. A HARD FREEZE IS LIKELY WEDNESDAY MORNING AS HIGH PRESSURE BECOMES CENTERED OVER THE AREA. TEMPERATURES WILL LIKELY DROP INTO THE LOWER TO MIDDLE 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ FOSTER
000 WWUS73 KSGF 060936 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 336 AM CST TUE NOV 6 2007 MOZ055>058-066>071-078>083-089>092-098-062200- /O.CON.KSGF.FZ.W.0007.000000T0000Z-071106T1400Z/ /O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/ BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN- PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE- WEBSTER-WRIGHT-SHANNON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...WINONA...EMINENCE 336 AM CST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY. TEMPERATURES AT OR JUST BELOW FREEZING WILL CONTINUE UNTIL 8 AM THIS MORNING. A HARD FREEZE IS EXPECTED WEDNESDAY MORNING. HIGH PRESSURE WILL BE CENTERED OVER THE AREA TONIGHT RESULTING IN CLEAR SKIES AND LIGHT WINDS. TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ077-088-093>097-101>106-062200- /O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/ /O.CON.KSGF.FR.Y.0005.000000T0000Z-071106T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-CHRISTIAN- DOUGLAS-HOWELL-MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...LAMAR...JOPLIN...CARTHAGE...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WEST PLAINS... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 336 AM CST TUE NOV 6 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A HARD FREEZE IS EXPECTED WEDNESDAY MORNING. HIGH PRESSURE WILL BE CENTERED OVER THE AREA TONIGHT RESULTING IN CLEAR SKIES AND LIGHT WINDS. TEMPERATURES WILL DROP INTO THE MIDDLE 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GAGAN
000 WWUS73 KSGF 061353 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 753 AM CST TUE NOV 6 2007 MOZ055>058-066>071-078>083-089>092-098-070200- /O.EXP.KSGF.FZ.W.0007.000000T0000Z-071106T1400Z/ /O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/ BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN- PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE- WEBSTER-WRIGHT-SHANNON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...WINONA...EMINENCE 753 AM CST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY... ...FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY. TEMPERATURES AT OR JUST BELOW FREEZING WILL CONTINUE UNTIL 8 AM THIS MORNING. A HARD FREEZE IS LIKELY WEDNESDAY MORNING. HIGH PRESSURE WILL BE CENTERED OVER THE AREA TONIGHT RESULTING IN CLEAR SKIES AND LIGHT WINDS. TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ077-088-093>097-101>106-070200- /O.EXP.KSGF.FR.Y.0005.000000T0000Z-071106T1400Z/ /O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/ BOURBON-CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-CHRISTIAN- DOUGLAS-HOWELL-MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...LAMAR...JOPLIN...CARTHAGE...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WEST PLAINS... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 753 AM CST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY... ...FROST ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY. A HARD FREEZE IS LIKELY WEDNESDAY MORNING. HIGH PRESSURE WILL BE CENTERED OVER THE AREA TONIGHT RESULTING IN CLEAR SKIES AND LIGHT WINDS. TEMPERATURES WILL DROP INTO THE MIDDLE 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ANGLE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Nov 5, 2:50 PM CST, 31 minutes earlier.
Area forecast discussion, Nov 5, 2:50 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CST MON NOV 5 2007
...LIGHT FREEZE EXPECTED TONIGHT ALONG WITH A HARD FREEZE TUESDAY
NIGHT/WEDNESDAY MORNING...
.DISCUSSION...
A CANADIAN AIRMASS WAS FILTERING INTO EXTREME SOUTHEAST KANSAS AND
THE MISSOURI OZARKS TODAY. THIS CHANGE IN AIRMASS WILL COOL
TEMPERATURES DOWN SIGNIFICANTLY...ESPECIALLY WITH OVERNIGHT LOW
TEMPS...AS READINGS FALL INTO THE LOW TO MID 20S TUESDAY NIGHT/EARLY
WEDNESDAY MORNING. THE GROWING SEASON WILL COME TO AN ABRUPT END AT
THIS TIME...THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR THE
ENTIRE CWA TUESDAY NIGHT/WEDNESDAY MORNING.
LOOKING FURTHER AHEAD...A SERIES OF ADDITIONAL FRONTAL PASSAGES ARE
EXPECTED. WITH NO MOISTURE RETURN...PRECIP CHANCES ARE LITTLE TO
NONE THROUGH FRIDAY...THEREFORE TEMPERATURE FLUCTUATIONS THROUGH THE
END OF THE WEEK WERE THE PRIMARY FORECAST CHALLENGES.
SHORT TERM (TONIGHT - FRIDAY AFTERNOON)...
A CHILLY NIGHT IS ON TAP AND I THINK THE MAV GUIDANCE DOESNT QUITE
DO IT JUSTICE. LOOKING AT OBSERVED LOW TEMPS OVER THE HIGH PLAINS
OF EASTERN MONTANA AND WYOMING LAST NIGHT...READINGS WERE GENERALLY
IN THE LOW 30S. THIS EXACT AIRMASS WILL BE OVER THE OZARKS TOMORROW
MORNING AND SHOULD YIELD SIMILAR READINGS. THEREFORE IVE CUT MAV
GUIDANCE BY ABOUT 5 DEGS IN ALL LOCATIONS. LOW 30S TEMPS ALSO CAUSE
PROBLEMS WHEN TRYING TO DISCERN WHAT AREAS WILL EXPERIENCE A HARD
FREEZE. WHAT I CAN SAY IS THAT LOW LYING VALLEYS AND LOW AREAS OF
THE OZARK TERRAIN COULD TANK INTO THE UPPER 20S SETTING UP A HARD
FREEZE. UNSHELTERED AREAS THAT ARE EXPOSED TO THE WIND WILL
PROBABLY STAY TOO WARM FOR A HARD KILLING FREEZE. WILL MAKE A LAST
MINUTE DECISION ON WHICH COUNTIES TO INCLUDE IN A FREEZE WARNING VS
A FROST ADVISORY.
MAKE NO MISTAKE THAT BY LATE TUESDAY NIGHT AND WEDNESDAY MORNING...A
HARD FREEZE WILL OCCUR IN ALL LOCATIONS...WHICH WILL END THE GROWING
SEASON...AND ALSO END ALL FREEZE AND FROST PRODUCTS. LOOK FOR
TEMPERATURES TO FALL INTO THE LOW TO MID 20S EARLY WEDNESDAY
MORNING. AGAIN I FORECASTED TEMPERATURES BELOW MAV GUIDANCE BASED
UPON LOW TEMPS THIS MORNING ACROSS SOUTHERN CANADA...ALONG WITH THE
FACT THAT THE CANADIAN HIGH CENTER WILL BE DIRECTLY OVER SW MISSOURI
EARLY WEDNESDAY MORNING.
BY WEDNESDAYS DAY PERIOD...HIGH PRESSURE SHIFTS EAST AND RETURN FLOW
RESUMES. THIS WILL BEGIN A WARMING TREND THROUGH FRIDAY...BUT HEED
CAUTION TO WARMING UP TEMPS TOO MUCH. THIS CANADIAN AIRMASS SINKS
DEEP INTO THE GULF REGION...AND WELL JUST BE PULLING UP ITS
MODIFIED AIR BACK INTO THE OZARKS. THEREFORE THE WARMUP MAY BE
MODEST FOR WEDNESDAY. HOWEVER ON THURSDAY AND FRIDAY...HIGHS
RANGING FROM THE MID 50S TO LOWER 60S LOOK REASONABLE GIVEN THE LACK
OF CLOUD COVER. AGAIN...WITH NO CHANCES FOR GULF RETURN BY
FRIDAY...NO RAIN CHANCES WERE NEEDED.
LONG TERM (FRIDAY NIGHT - SUNDAY)...
REGARDING CONDITIONS FOR THE UPCOMING WEEKEND...THERE HAVE BEEN RUN
TO RUN MODEL INCONSISTENCIES BETWEEN THE GFS AND THE ECMWF.
CONFIDENCE IN A WARM AND DRY FORECAST FRIDAY NIGHT THROUGH SATURDAY
AFTERNOON IS INCREASING HOWEVER. THERE HAVE BEEN SIGNALS WITHIN THE
MODELS THAT SUGGEST THAT SOME SORT OF DISTURBANCE AND ASSOCIATED
COLD FRONT WILL MARCH ACROSS THE CWA AT THIS TIME. HOWEVER BOTH GFS
AND ECMWF HAVE TRENDED A SLOWER PASSAGE WITH THIS SYSTEM. THEREFORE
IVE CUT POPS FOR BOTH FRIDAY NIGHT AND SATURDAY...ALONG WITH
INCREASING TEMPS BY A FEW DEGS FOR SATURDAY AFTERNOON.
ACCORDING TO THE LATEST RUN OF THE GFS...THE ENTIRE WEEKEND COULD
REMAIN WARM AND DRY. HOWEVER...THE SOLUTION SUGGESTS THAT LATE
SUNDAY NIGHT INTO NEXT MONDAY COULD BRING A DISTURBANCE WITH A TRACK
AND STRUCTURE CONDUCIVE TO A GOOD EPISODE OF SHOWERS AND
THUNDERSTORMS. THE 00Z ECMWF...SHOWS A FASTER AND FURTHER SOUTH
TRACK WITH THE UPPER DISTURBANCE. THIS SOLUTION WOULD BRING ACTIVE
WEATHER TO THE REGION SATURDAY NIGHT INTO SUNDAY. WILL RECOMMEND TO
LATER SHIFTS THAT TRENDS BETWEEN THESE TWO MODELS NEED TO BE
MONITORED CLOSELY. BOTH MODELS OPEN UP THE GULF...WHICH WOULD
INCREASE SURFACE DEWS TO VALUES NEAR 60.
CRAMER
&&
.AVIATION...
FOR THE 18Z TAF CYCLE...MAIN ISSUE WILL BE WITH NARROW MVFR CLOUD
DECK THAT DEVELOPED ALONG THE ADVANCING COLD FRONT THIS MORNING.
LOOPING VISIBLE SATELLITE IMAGE SHOWS THE BACK EDGE OF THIS
FEATURE ALONG THE INTERSTATE 44 CORRIDOR AT 1730Z...SO WILL ONLY
CARRY A TEMPO GROUP FOR THE FIRST HOUR AT BOTH AIRPORTS.
NORTHWEST WINDS WILL CONTINUE TO GUSTS TO AROUND 25 KNOTS THROUGH
THE AFTERNOON. THE LATEST NAM OUTPUT SHOWS THE SURFACE PRESSURE
GRADIENT RELAXING A LITTLE BY 06Z BUT WOULD EXPECT A SUSTAINED
WIND OF 10 TO 15 KNOTS AT LEAST THROUGH THE EVENING.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING TONIGHT FOR AREAS NORTH AND EAST OF A LINE FROM
NEVADA TO SPRINGFIELD TO WINONA.
FROST ADVISORY TONIGHT FOR AREAS SOUTH AND WEST OF A LINE FROM
NEVADA TO SPRINGFIELD TO WINONA.
FREEZE WARNING FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR ALL COUNTIES
KS...FROST ADVISORY TONIGHT FOR BOURBON...CHEROKEE...AND CRAWFORD.
FREEZE WARNING FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING FOR BOURBON...CHEROKEE...AND CRAWFORD.
&&Hazardous weather outlook, Nov 5, 12:49 PM CST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1249 PM CST MON NOV 5 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061900- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1249 PM CST MON NOV 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A CANADIAN AIRMASS WILL CONTINUE TO FLOW INTO THE REGION TONIGHT. IN RESPONSE TO THIS CHANGE IN AIRMASS AND SKIES CLEARING OVERNIGHT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S IN MOST LOCATIONS. A FEW SHELTERED AND LOW ELEVATED AREAS WILL EXPERIENCE TEMPERATURES IN THE UPPER 20S. THIS WILL CAUSE SOME LOCATIONS TO EXPERIENCE A FREEZE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE COLDEST TEMPERATURES TO OCCUR SO FAR THIS FALL SEASON ARE EXPECTED TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. READINGS WILL COOL INTO THE LOWER AND MIDDLE 20S. THESE TEMPERATURES WILL CAUSE A HARD FREEZE TO OCCUR IN ALL LOCATIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS...WHICH WILL FOR SURE END THE OUTDOOR GROWING SEASON UNTIL NEXT SPRING. THERE ARE SIGNALS WITHIN THE LONG TERM FORECAST ANALYSIS THAT WOULD SUGGEST THE POTENTIAL FOR AN EPISODE OF SHOWERS AND THUNDERSTORMS SOMETIME AROUND SUNDAY OR MONDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 4:08 AM CST | Freeze Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 11 hr |
| Nov 5, 4:08 AM CST | Freeze Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 11 hr |
| Nov 5, 3:21 PM CST | Freeze Warning | SGF | Benton, Camden, Cedar, Dade, Dallas, Dent and 15 more | 17 hr |
| Nov 5, 3:21 PM CST | Freeze Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 42 hr |
Nearby
Frost Advisories in Missouri, 2007Frost Advisories in Kansas, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.